# SDR FX72001F00001

- Difficulty date: July 26, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- Engine: Pwa JT8D9A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 532363152
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING INC CCS, NOSE GEAR SCISSOR LINK CAME LOOSE.  RECONNECTED PIN AND CONTINUE TO THE RAMP.  PRECAUTIONARY REPLACED NLG APEX PIN RETURNED AIRCRAFT TO SERVICE.
